Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3912036, 8 pages
https://doi.org/10.1155/2017/3912036
Research Article

Efficient Simulation for Pricing Barrier Options with Two-Factor Stochastic Volatility and Stochastic Interest Rate

School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China

Correspondence should be addressed to Zhang Sumei; moc.anis@iemusggnahz

Received 11 August 2017; Accepted 8 October 2017; Published 14 November 2017

Academic Editor: Fazal M. Mahomed

Copyright © 2017 Zhang Sumei and Zhao Jieqiong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang Sumei and Zhao Jieqiong, “Efficient Simulation for Pricing Barrier Options with Two-Factor Stochastic Volatility and Stochastic Interest Rate,” Mathematical Problems in Engineering, vol. 2017, Article ID 3912036, 8 pages, 2017. https://doi.org/10.1155/2017/3912036.